Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Emile20

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  1. Day like 75 I am rather disappointed as I haven't noticed any real improvement yet at all, plus Spots always take ages to heal which is a pain. Overall still haven't had any side effects apart from dry lips, skin hasn't really dried at all. Close to giving up becasuse drug is really doing nothing. Have been on 50mg for past 40 days.
  2. Day 14 Think I'm starting to get my IB Skin has become really bad all of a sudden, so many red bulges on my chin! Coupled with the fact that spots are really slow to heal on this drug, right now I look a complete mess!
  3. Day 10 Ok, I have discovered that squeezing spots whilst on accutane is a very very bad idea. I had a tiny little spot that was really painful so I sueezed it and i now have a massive red patch of rough skin that is about five times the size of the original spot! What an idiot! Other than that skin is doing pretty damn good, and still have no side effects!
  4. yh it just seems literally everyone had experienced some form of side effect by this stage, with the majority saying it is almost unbearable, obvioulsy i am thankful that i haven't had the same experience it just strike me as strange that i feel no different yet.
  5. Day 8 Still i feel no difference, skin is ok, not got any really big ones right now which is nice Day 9 Same as day 8
  6. Day 7 Again no side effects whatsoever, feel completely normal, and skin is Ok, pretty much as it was before. I can honestly say this drug is having no effect on me so far which although on the positive side means I have no side effects, the fact that I have no side effects also suggests the accutane isn't doing it's job. Hopefully drug should kick in soon, otherwise might have to visit dermatologist and see if she can up my dosage.
  7. Day 6 Still don't feel any different, lips don't feel dry at all, which is strange because most people complain about dry lips, but mine feel very moist. Same goes for my skin which hasn't dried at all. Maybe I have an immunity to this drug because it is literally doing nothing.
  8. Day 6 Still don't feel any different and skin feels pretty much the same. Does anyone know if a 30mg dosage a day is too low?
  9. Day 5 Skin still not really drying up, has got a little bit greasy if anything, kind of feels like i have minor sunburn all over which is weird. Got a few spots today, hope it isn't the start of IB!
  10. Hey Rooth good to hear your on pretty much the same schedule as me! I generally tend to wear high collars as it does to an extent cover up quite a lot of bad spots, but the only downside with this is it does aggrevate them and makes them really red and painful. All of my family tend to say that my skin isn't as bad as I think it is, obviously they're trying to cheer me up and not make me feel so bad, but it is kind od annoying as I can actually look in a mirror and notice that at times it is qui
  11. I bought this lamp for £175 three months ago, but only used it for two of those, so there is still quite a long life left in it. I can't use it at the moment as I have started taking accutane and thus I have no requirement for this lamp. I am situated in the UK, so if there is anyone in the UK that has an interest in this just e-mail me at [email protected] It comes with all the instructions and safety goggles etc.. Willing to listen to any offers for it. Emile.
  12. I bought this lamp for £175 three months ago, but only used it for two of those, so there is still quite a long life left in it. I can't use it at the moment as I have started taking accutane and thus I have no requirement for this lamp. I am situated in the UK, so if there is anyone in the UK that has an interest in this just e-mail me at [email protected] It comes with all the instructions and safety goggles etc.. Willing to listen to any offers for it. Emile.
  13. Day 3 No real side effect again, maybe a little sleepy, and some slight muscle aches. Maybe I need a higher dosage..
  14. Background: Well I am a 20 year old male in the Uk and have had acne since around year 8-9 which I think means I have been suffering for around 8 years! I have tried absoluely everything, Erythromycin, Tetralysal, minocyline and a couple of other anti-biotics I had when I was younger that I can't remember the name of, plus all kinds of acne creams. I even tried buying myself a light-box as I thought my skin got worse in the winter and so i expected frequent exposure to UV rays would help- It d
×